# SDR DLM88020180

- Difficulty date: February 13, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 26,982 hours, 21,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pan
- Part number: 5912494501N
- Condition: Corroded
- Location: C-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOORWAY THRESHOLD JAMB PAN CORRODED BEYOND LIMITS.      REPAIRED PER MD-80 DRD 53-05-D FIG 804D.
